# SDR QXEA200501798

- Difficulty date: November 24, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 10,043 hours, 7,392 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Condition: Gouged
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - MAIN GEAR TRUNNION HAS A GOUGE ON THE OUTBOARD SIDE.  BLENDED OUT AREA IAW CRJ-700 SRM 51-12-00-001-001-A01.  MATERIAL LOSS .008", REMAINING THICKNESS .693".  RESTORED FINISH.
